On two new functional equations for generalized Joukowski transformations

Volume 56 / 1991

M. Baran, H. Haruki Annales Polonici Mathematici 56 (1991), 79-85 DOI: 10.4064/ap-56-1-79-85

Abstract

The purpose of this paper is to solve two functional equations for generalized Joukowski transformations and to give a geometric interpretation to one of them. Here the Joukowski transformation means the function $1/2 (z + z^{-1})$ of a complex variable z.

Authors

  • M. Baran
  • H. Haruki

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image